# SDR ASAA0410452

- Difficulty date: October 26, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC  - CORROSION ON FLOORBEAM TOP FLANGE.  REMOVED CORROSION, OUT OF LIMITS IAW SRM.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM.
